Lethal pulmonary reactions associated with the combined use of amphotericin B and leukocyte transfusions.

@article{Wright1981LethalPR,
  title={Lethal pulmonary reactions associated with the combined use of amphotericin B and leukocyte transfusions.},
  author={Daniel G. Wright and K J Robichaud and Philip A. Pizzo and Albert B. Deisseroth},
  journal={The New England journal of medicine},
  year={1981},
  volume={304 20},
  pages={1185-9}
}
Amphotericin B is used increasingly in high-risk patients with profound neutropenia and suspected sepsis. We have observed serious pulmonary reactions characterized by acute dyspnea, hypoxemia, and interstitial infiltrates on chest films in patients receiving amphotericin B and leukocyte transfusions. We reviewed 6 1/2 years of experience at the National Institutes of Health to determine whether this combination was associated with pulmonary toxicity not characteristic of either therapy alone… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 48 extracted citations

Management of Infections in the Immunocompromised Host

Springer International Publishing • 2018
View 7 Excerpts
Highly Influenced

Adjunctive immune therapy for fungal infections.

Clinical infectious diseases : an official publication of the Infectious Diseases Society of America • 2001
View 10 Excerpts
Highly Influenced

Practice Guidelines for the Diagnosis and Management of Aspergillosis: 2016 Update by the Infectious Diseases Society of America.

Clinical infectious diseases : an official publication of the Infectious Diseases Society of America • 2016
View 1 Excerpt

Granulocyte transfusion therapy.

Journal of intensive care medicine • 2015

Similar Papers

Loading similar papers…